Article citationsMore>>

G. Gutin, K. M. Koh, E. G. Tay and A. Yeo, “On the Number of Quasi-Kernels in Digraphs,” Journal of Graph Theory, Vol. 46, No. 1, 2004, pp. 48-56. doi:10.1002/jgt.10169

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top